Hello, for the past few days I've been been real tender below my ears. Plus my right ear feels a little clogged up. I've tried popping my ears but my right ear refuses to pop. I was on anitibiotics for Bronchitis and a day after I started taking it my ear started acting up. I was on a antibitiotic called Zithromax. I have heard that it can cause some problems with your ears. I was wondering if this is whats causing the problem? Or maybe it's the beginning of an ear infection? Any suggestions would be appreciated. I haven't been to a doctor yet because I have no clue if this will get better on its own or not. Thanks in advance to all who answer :)
I would like to offer whatever help or suggestion I can since no one else has. No one has replied to my post either. Anyway, I had painful ears and clogged ears and had a ct scan and I was diagnosed with mastoiditis which is an infection that has spread to the bone behind your ear. It is a serious infection and sometimes difficult to treat so I would ask your doctor can he please order you a ct scan. Hope everything works out for the best.
Breemarie might be right here. I've had otitis most my life, and as a result I've got completely clogged mastoid cells, which makes my area around/below my ear tender. I would also advice the CT to see if your mastoid bone is affected, which can be very serious.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.